RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1952, Volume 16, Issue 3  


New approach to the estimation of a sum of values of $\chi(p+k)$
I. M. Vinogradov
197
On normal periodic systems
N. M. Korobov
211
On the determination of the radical of a ring
V. A. Andrunakievich
217
Uniqueness and representation theorems for analytic functions
M. M. Dzhrbashyan
225
On some boundary problems for the equations of turbulent heat transfer
G. I. Barenblatt, B. M. Levitan
253
Some refinements of Lyapunov's theorem
Yu. V. Prokhorov
281
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019